Hey guys. About a year ago I got on Zoloft for anxiety, because anxiety runs in my family and I was getting it badly. After about 3 months it was really helping me with my social anxiety so stupidly, I quit cold turkey because I didnt like how it slowed me down and made me tired. So I went to the doc and she prescribed me Pristiq. When I was on it my social anxiety was reducing and I was feeling good. However, I had just gotten a girlfriend. I was never in the mood for sex which I knew would happen however I could always get and stay hard. I was just never in the mood. I also lasted quite some time while having sex. So after a few months I wanted off because I wanted my 19year old sex drive back lol. Once I got off I definitely have a sex drive but now I can barely get and stay hard.. And when I can get hard I last all but 5 minutes which is a change. You would think the longer Im with this girl I would last longer, but its the opposite. I can now get kind of hard not fully thats forsure and when I have sex, I last 10mins tops...When on pristiq and before that I could last 20-30mins easily. Whats going on?!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.